# SDR SWAA012854

- Difficulty date: October 14, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 25,802 hours, 23,083 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65771
- Part serial: 11827
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING LIGHT ILLUMINATED IN FLIGHT (350) FOLLOWED BY BURNING ODOR.  SELECTED ALTERNATE, LIGHT EXTINGUISHED AND SMELL RETURNED TO NORMAL.  REMOVED AND REPLACED EQUIPMENT COOLING FAN PER MM.
